# SDR CA131017006

- Difficulty date: October 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,243 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED AN ODOR IN THE CABIN ON DEPARTURE FROM 3000 FT TO CRUISE. THE ODOR SEEMED TO DISSIPATE AFTER SELECTION OF PACK FLOW.  AFTER ARRIVAL, STATION REPORTED THAT THE ENTIRE IFS CREW HAD IRRITATION IN THEIR EYES AND THROAT. THERE WAS NO REPORTED OR OBSERVED PASSENGER REACTION DURING THE OFFLOAD.  RESOLUTION :  PERFORMED APU INSPECTION IAW AMM 21-00-00-810-801A, NO SIGN OF OIL LEAK, NO FAULT NOTED, REPLACED BOTH RECIRCULATION FAN FILTERS, APU AND ENGINE RUN CARRIED OUT, CHECKED SERVICEABLE.
